# SDR SWAA2016070553391

- Difficulty date: July 3, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 38,940 hours, 22,785 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41610019
- Part serial: 5553
- Condition: Faulty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS "BURNING PLASTIC" SMELL FROM AFT GALLEY & STRONG "BURNING PLASTIC" SMELL FROM WHEEL CHAIR COMPARTMENT.  R&R NR 1 COFFEEMAKER PER MM.
